Aa
A
A
A
Close
Polycystic Ovarian Syndrome (PCOS) Community
3.56k Members
1408770 tn?1283216803

Could Ovarian Cysts cause the same symptoms as pregnancy?

If you haven't read my other questions, I thought I was pregnant.  I had 3 positive HPTs and about 5 negative HPTs. I went to the doctor and had a blood test done, the results were negative.. which IS very possible, and I also have family history of that happening. So it is still a possibility. I have an appointment on the 28th of September, that was the soonest I could get in because I had to get a new OBGYN.  But while I'm waiting I cant help but try and think of other things it could be. And Ovarian Cyst seem like it could also be the cause of my situation. I have symptoms like nausea, sleepiness, bloating, full feeling. or pressure in my lower abdomen. I have some minor pains, nothing severe its more like cramping, especially around the time I should be having a period. i have mood swings, food cravings, and an increased appetite, headaches, dizziness, leg cramps, heartburn, nasal congestion, nose bleeds, rib pain, i urinate very frequently and suddenly, indigestion, and...  One major thing Ive noticed is the cysts only irregulate  your periods.. mine have just simply disappeared.. I have not had a period sense May. its August 28, almost September.. I am working on 4 months period free.. I still have one month before I can be seen.. I will just keep taking the HPTs and see if I get another positive.. maybe if I do, my doctor will believe me and agree to an ultrasound..
6 Responses
1360237 tn?1351819781
cysts can make you miss your period for months at a time. I havent had a period for over a year maybe almost two yrs. And I have PCOS. As far as all your other symptoms I dont think there cyst related. You would be in alot more pain if you had a big cyst. I dont know were your positive resuls are coming from, are you taking any medications? If you read on your instructions that came with your tests it will tell you what medications could interfere with the results. You said that this has happened to others in your family before. so maybe it happening to you to. Good luck and I hope its positive!
1408770 tn?1283216803
Thank you for the comment! I never have sever pains, just some mild cramping, ive had worse cramping on a normal period, and I am not taking any medications, not have I ever, and I hope that you are right. I am scared that if something is wrong with me that I wont be able to have kids in the future..
1360237 tn?1351819781
Its probably just the Pcos. It affects everyone different. Good luck and let me know what happens.
Avatar universal
are small cysta harmful.and how can they be treated as my sister suffers from pcos too
Avatar universal
Doc,
My sister living in India has been diagnosed with PCOS, Polycystic ovary syndrome. Her insulin level is very high...35 now. She is taking Glucophage 850 three times a day and another tablet Diane 21 to regulate her menstrual cycle. She is over weight and she  cant help to reduce it. She tries sometimes to walk and exercise but till now  she is  not getting any results. Her weight is 82 kgs.  She is  28 years old and no she doesn't have diabetes right now but her doc (endocrinologist) said that those are pre-diabetic symptoms. And as we have a family history of diabetes (both my parents and my grandparents were diabetic) so she also is going towards it.





So what would you suggest me to do to bring down her insulin level and to maintain her weight.?
She  has been diagnosed with this over 2 years ago. First she was taking glucophage 2 times a day (250 mg) and now last year when she went to a new doc (endocrinologist) she wrote more than 20 blood tests and abdomial, ovarian ultra sounds. After seeing the results she told her that it's good that her blood pressure is under controlled/normal. (120/80) and then she said its a slow process and we need to treat more than one thing. To keep your hormones working normally.
Her estrogen or progesterone cycle had some problems. Over that time she didn't menstruate for 6-7 months. But now after taking diane, her menstrual cycle has become normal. And doc she doesn't have pregnancy issues.she just want to get NORMAL. Her body weight is causing a lot of trouble to her. IShe doesn't eat much but yes she has a cravings for sweets.

Last year her insulin level was 25 but now even when she has started taking Glucophage 3 times a day with the dosage of 850 mg. her insulin level has increased to 35 this year. She doesn't know what to do. Currently from june 2010 sheI has stopped taking both the medicines. Glucophage and diane. Her doc is writing her hundreds of tests from the well known and very expensive laboratory here and I can't seem to afford them and her high fees everytime. Please help me what to do? I am very confused and tensed about my situation.

she has facial hair, and she hasn't taken any medicine for them till now. she just go with the face wax, 2 times a month.

Everyone tells me if her weight goes down everything will be alright. Is that so? But I cant help her weight. Her BMI is 35 right now.

Please if you can suggest what should I do now. I just want to get rid her of it and be normal as soon as possible.
if you reply please reply back at:***@****
Thanks




1360237 tn?1351819781
Since I cant see your email you left I wrote you back in your inbox on your page.
Have an Answer?
Top Women's Health Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.